Drexel dragonThe Math ForumDonate to the Math Forum



Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.


Math Forum » Discussions » sci.math.* » sci.math.independent

Topic: THESIS ON PRIME NUMBERS PUBLISHED INTERNATIONALLY, UNIFIED THEOREM TO FOLLOW
Replies: 4   Last Post: Mar 11, 2013 11:11 AM

Advanced Search

Back to Topic List Back to Topic List Jump to Tree View Jump to Tree View   Messages: [ Previous | Next ]
Pubkeybreaker

Posts: 1,392
Registered: 2/12/07
Re: THESIS ON PRIME NUMBERS PUBLISHED INTERNATIONALLY, UNIFIED
THEOREM TO FOLLOW

Posted: Mar 11, 2013 8:37 AM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply

On Mar 11, 7:12 am, Robin Chapman <R.J.Chap...@ex.ac.uk> wrote:
> On 08/03/2013 16:15, hope9...@frontier.com wrote:
>
>
>

> > International Journal of Applied Mathematical Research, 2 (2) (2013) 157-174
>
> 100 euros per paper to publish there
>

> > ©Science Publishing Corporation
> >www.sciencepubco.com/index.php/IJAMR
> > The rational variability of all empty space by prime numbers
> > The new mathematics of primordial 1:3 and ?Chan? function of prime numbers
> > Part 1: the curved ?Chan? function of prime numbers
> > Vinoo Cameron
> > Hope Research, Athens, Wisconsin, USA
> > E-mail: Hope9...@frontier.Com
> > Abstract

>
> Oddly omitted by Mr Cameron, but begins
>
> "
> This mathematics manuscript has no conjecture, and the values of the
> half-line prime number are absolute and of simple pure mathematics by
> dual spiral cords that clearly spell out the distributive form of Prime
> numbers. The very clear half-line values for each prime numbers are made
> indirectly by using our continuous sieve of prime numbers ( Den
> otter/Hope research sieve) or any other risky prime sieve .Half-line
> values for each prime number are constant by an ascension order ( 19=16
> for instance). This is also done directly using the quadratic base to
> derive the variability, and the values of sets are constant. We have
> shown the characteristics of Prime numbers genesis and distribution, by
> clear sublime mathematics, that no living mathematician can question as
> the values are absolutely clear and that this is the way the creator
> created the prime numbers ...
> "


Did a journal actually publish this word salad for a fee??

If so, the only difference between this journal and your average
whore is that there are some things that a whore will not do for
money......



Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2014. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.